# SDR ASAA0410373

- Difficulty date: August 17, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SEAT TRACK FLANGE STATION 500A THROUGH S TO 500B LBL 45 WL 208.  REPLACES SEAT TRACK BS 480-520 LBL 45 WL 200.  (M)
